Previous |  Up |  Next


Title: Trichotomy and bounded solutions of nonlinear differential equations (English)
Author: Cichoń, Mieczysław
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 3
Year: 1994
Pages: 275-284
Summary lang: English
Category: math
Summary: The existence of bounded solutions for equations $x'=A(t)x+f(t,x)$ in Banach spaces is proved. We assume that the linear part is trichotomic and the perturbation $f$ satisfies some conditions expressed in terms of measures of noncompactness. (English)
Keyword: existence
Keyword: bounded solutions
Keyword: quasilinear differential
Keyword: trichotomy
Keyword: measures of noncompactness
Keyword: Banach spaces
MSC: 34C11
MSC: 34C28
MSC: 34G20
MSC: 47H15
MSC: 47N20
idZBL: Zbl 0819.34040
idMR: MR1305530
Date available: 2009-09-24T21:06:00Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] J. Banaś, K. Goebel: Measures of Noncompactness in Banach Spaces.Lect. Notes Pure Applied Math., vol. 60, New York, 1980. MR 0591679
Reference: [2] M. A. Boudourides: On bounded solutions of nonlinear ordinaгy differential equations.Comm. Math. Univ. Carolinae 22 (1981), 15-26. MR 0609933
Reference: [3] M. Cichoń: A point of view on measures of noncompactness.Demonstr. Math. 26 (1993). in press. MR 1265840
Reference: [4] J. L. Daleckii, M. G. Krein: Stability of Solutions of Ordinary Differential Equations in Banach Spaces.Moscow, 1970. (In Russian.)
Reference: [5] M. Dawidowski, B. Rzepecki: On bounded solutions of nonlinear differential equations in Banach spaces.Demonstratio Math. 18 (1985), 91-102. Zbl 0593.34062, MR 0816022
Reference: [6] S. Elaydi, O. Hajek: Exponential trichotomy of differential systems.Јouг. Math. Anal. Appl. 129 (1988), 362-374. Zbl 0651.34052, MR 0924294, 10.1016/0022-247X(88)90255-7
Reference: [7] S. Elaydi, O. Hajek: Exponential dichotomy and trichotomy of nonlinear differential equations.Diff. Integral Equations 3 (1990), 1201-1204. Zbl 0722.34053, MR 1073067
Reference: [8] D. L. Lovelady: Bounded solutions of whole-line differential equations.Bull. AMS 79 (1972), 752-753. MR 0322267
Reference: [9] J. L. Massera, J. J. Schäffer: Linear Differential Equations and Function Spaces.New York-London, 1966. MR 0212324
Reference: [10] P. Preda, M. Megan: Exponential dichotomy of evolutionary processes in Banach spaces.Czechoslovak Math. Јour. 35 (1985), 312-323. Zbl 0609.47051, MR 0787133
Reference: [11] B. Przeradzki: The existence of bounded solutions for differential equations in Hilbert spaces.Ann. Polon. Math. 56 (1992), 103-121. Zbl 0805.47041, MR 1159982
Reference: [12] B. N. Sadovskii: A fixed point principle.Functional Analysis and its Applications 1 (1967), 151-153. (In Russian.) MR 0211302
Reference: [13] S. Szufla: On the existence of bounded solutions of nonlinear differential equations in Banach spaces.Funct. Approx. 15 (1986), 117-123. Zbl 0617.34061, MR 0880140


Files Size Format View
MathBohem_119-1994-3_6.pdf 1.358Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo